# SDR UIEA2014082300404

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,257 hours, 15,861 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 518
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK DIDN’T COME ON WHEN SELECTED AFTER MULTIPLE ATTEMPTS.  REPLACED NR 1 PACK FLOW CONTROL VLV.  OPERATIONS CHECKED GOOD IAW AMM 21-51-01.
